# SDR IPXA09M57861

- Difficulty date: October 10, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FUSELAGE LONGERON 51R HAS CORROSION AT STA 1541.00.  REMOVED, FABRICATED AND INSTALLED NEW LONGERON AND LONGERON SPLICE PER EA 011-5310-01-A2085 ISSUE B AND EO MD11-5310-35425-A.
